Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Excessive bleeding due to external trauma - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1747 Questions
Doctor :   Hi
User :   hello
Doctor :   How can I help you
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   few hours back im sopeaking with a doctor about the gynic problem
User :   suddenly chat got disconnected
Doctor :   ok
User :   age 19
User :   female
User :   unmarried
Doctor :   please tell me the Chat or your history in brief and we shall take it forward
User :   48 5'6
User :   can u give me 2mins to write
Doctor :   Sure please take your time
User :   like last month on 1st i went with the pregnancy check up it was positive
User :   but suddenly after 7 days as ball hit on the stomach periods came
User :   there is bleeding for cont 8 days
User :   heavy bleeding
User :   now it was okay
Doctor :   You have mentioned that your unmarried
Doctor :   ok that is left up to you but what i feel is that you might have been pregnant and then when you were hit by the Ball that is external trauma you would have had a miscarriage
Doctor :   and that is pregnancy loss one that your relating to as Excessive periods
Doctor :   Are you with me XXXXXXXX ?
User :   just a sec
User :   but the doctor whom i spoke before told that it might or not
User :   so i would like to confirm once again
User :   are u there
Doctor :   Then the excessive Bleeding that you have had needs to be addressed and that would be the first time that your having it
Doctor :   so then putting all together I would suspect this to be the cause
Doctor :   None the less it would be essential that you get to the Gynecologist and get the opinion on your Pregnancy and its well being
Doctor :   Please fill the feedback form say done when done ]
Doctor :   Are you there?
User :   yes
Doctor :   Ok
User :   I m getting married in next month
Doctor :   Ok.
User :   with the same person but will this be shows effect in future
Doctor :   As it could have been a spontaneous loss of pregnancy, there might not be
Doctor :   any problems
Doctor :   in the future.
User :   past 2 months back same happened but as i contaced dr she gave pregnancy loss tabs
Doctor :   Ok.
Doctor :   I suggest that you use good contraceptive pills as repeated usage of such pills and repeated abortions could be very harmful to your health and could cause serious hormonal imbalances in the future
Doctor :   there could be infertility too
Doctor :   an isolated episode may be harmless but repeated episodes indicate that you should use some form of contraception always
Doctor :   are you there?
Doctor :   Have you filled the feedback form which I have sent?
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Doctor :   Hi
Doctor :   Are you back XXXX?
User :   yes sir
User :   u suddenly disconnected
User :   sir i too have other problem
Doctor :   Please go ahead.
User :   from past my nerves are getting streesed and im unable to ctrl pain in head
Doctor :   Ok.
Doctor :   Have you gotten your vision tested recently?
User :   if i felt bit tensed head ache starts
User :   yes last year
User :   nerves gets swell
Doctor :   Ok
Doctor :   I suggest that you get your vision tested.
Doctor :   And use Tab. Paracetamol; 500mg after food whenever you get a headache.
User :   like
Doctor :   Is there any nausea or blurring of vision when there is a headache?
User :   when i went to check up for care there neurologist wrote tryptometr 10mg to use
Doctor :   Ok.
Doctor :   That should be used at bedtime
Doctor :   are you using it?
User :   yes
User :   from cont 4 months im using it
User :   wout that im unable to ctrl tha
Doctor :   Is there any nausea or blurring of vision when there is a headache?
User :   after takin that i feels relax
User :   nope
Doctor :   Ok
Doctor :   Then it must be a tension headache
Doctor :   I suggest that you continue this medicines
Doctor :   and try stress relaxation like yoga and meditation
User :   suddenly i fell depress and head ache starts
User :   what is all this due to/
Doctor :   Tension is the main cause
Doctor :   thats why you should try stress relaxation
User :   at that time i wont be in my ctrl and shouts on the persons around me and cannot ctrl
User :   after taking the tablet i will be calmed
Doctor :   Ok
Doctor :   Then I suggest that you consult a psychiatrist and ask for behaviour therapy
Doctor :   as it would help in controlling these problems
User :   okay thnx
User :   thnx alot for clearing my queries
Doctor :   Please fill the feedback form say done when done
User :   are u located in hyd?
Doctor :   We are Bangalore based
Doctor :   Have you filled the feedback form which I have sent?
User :   yes
User :   thanx bye for now
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.


Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor